# SDR CA070411002

- Difficulty date: April 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 57,113 hours
- Engine: Ge CF680C2A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: A2757040500200
- Condition: Sticking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE AIRCRAFT HAD A (KRUGER) FAULT ECAM WARNING.QAH CARRIED OUT BUT WARNING REMAINED ON. AIRCRAFT RETURNED TO THE STATION. DURING TROUBLESHOOTING THE BITE TEST ON THE SFCC 1 AND 2 FAULTED THE RT RETRACT SWITCH. THE SWITCH WAS FOUND DIRTY AND STICKING AND TARGET WAS FOUND WORN. SWITCH WAS CLEANED AND TARGET ADJUSTED IAW MM. SYSTEM WAS TESTED SERVICEABLE.  (TC NR 20070411002)
